# SDR AALA201704199026

- Difficulty date: April 16, 2017
- Submitted: April 20, 2017
- Operation: Air carrier
- Aircraft: N140AN
- Make and model: Airbus A321-231
- Aircraft serial: 6667
- Aircraft time: 5,927 hours, 2,156 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND DURING AN EMERGENCY LIGHT TEST BATTERY,  EMERGENCY POWER SUPPLY UNIT (12WL) EXIT RIGHT FAULT. REPLACED EPSU IAW AMM 33-51-38.
